Ergodicity and partial hyperbolicity on the 3-torus

Research output: Contribution to journalArticleResearchpeer-review

10 Citations (Scopus)

Abstract

If a non-ergodic, partially hyperbolic diffeomorphism on the 3-torus is homotopic to an Anosov diffeomorphism A, it is topologically conjugate to A.
Original languageEnglish
Pages (from-to)1 - 22
Number of pages22
JournalCommunications in Contemporary Mathematics
Volume16
Issue number4
DOIs
Publication statusPublished - 2014
Externally publishedYes

Cite this